Applied Mathematics

Vol.8 No.3(2017), Paper ID 74881, 12 pages

DOI:10.4236/am.2017.83026

 

Existence and Uniqueness for the Boundary Value Problems of Nonlinear Fractional Differential Equation

 

Yufeng Sun, Zheng Zeng, Jie Song

 

School of Mathematics and Statistics, Shaoguan University, Shaoguan, China
Office of Party Committee, Foshan University, Foshan, China
School of Mathematics and Statistics, Shaoguan University, Shaoguan, China

 

Copyright © 2017 Yufeng Sun, Zheng Zeng, Jie Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sun, Y. , Zeng, Z. and Song, J. (2017) Existence and Uniqueness for the Boundary Value Problems of Nonlinear Fractional Differential Equation. Applied Mathematics, 8, 312-323. doi: 10.4236/am.2017.83026.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.